See Alike in...

Alike App

Browser

tig21

771d

I have been on lamitcal since September of last year. it seemed like it helped me and I got off of it for a little bit. I got back on it around the time I did an all-nighter. and ever since I have been dealing with so much anxiety everyday since then. it's caused me to look at life in a very bad negative way. my doctor put me on it because he thought I was bipolar. but my therapist doesn't think i fall in the category bipolar. I have a history of getting on med then stopping them and when I get back on them it doesn't work or makes things wors. my doctor wants me to stay on it with welbutrin. I started it last week. it feels like it's making me feel even worse. doesn't help that I just turned 40. I really want to get off of meds all together. I feel like I have been more miserable on them.

Top reply
    • Miss.Priss

      35d

      I relate with you so much... It's scary

    • Miss.Priss

      35d

      I relate with you so much... It's scary

    • tig21

      765d

      I have another question, has anyone felt like that you were feeling disconnected from reality from taking this med? That's how I felt and I am still feeling being on this med.

    • Enemyofspice

      770d

      Anyone have an experience with lamictal giving them heartburn?

    • LadyTauriel

      770d

      I'm on Lamictal for my epilepsy, and if I miss a dose, I feel like death warmed over. I've not had problems with the med not working afterwards, and I've been on it since 2009.

    • Bipolarbear187

      771d

      I was on both of those I got off Wellbutrin and did a lot better I’m getting off of Lamictal because I feel the medications are making me worse I got off all medications for about 3 months years ago and did great I stupidly got on one, then, two, then three. The last two years were horrible. I feel these medications are rotting my brain. I think medications can help some people I feel more of us it just makes us worse My hope and feeling is that there are a lot more natural options for us to get better

      • ylrebmik

        767d

        @Bipolarbear187 can you share more? What are some of the natural things you have used? I don't think my medicine is working. I feel numb emotionally sometimes and of her time very anxious.

      • tig21

        771d

        @Bipolarbear187 thanks.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion